논문KCI 등재
Certain extended hypergeometric matrix functions of two or three variables
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Certain extended hypergeometric matrix functions of two or three variables
Abstract
Certain extended hypergeometric matrix functions of two or three variables
참고문헌 (11)
- Altin, A., "On the matrix versions of Appell hypergeometric functions", Quaest. Math, 37(1), pp.31~38 (2014)
- Batahan, R. S., "Differential and integral operators on Appell’s matrix functions", 7~25 (2009)
- Dwivedi, R., "A note on the Lauricella matrix functions", arXiv preprint arXiv:2105.00438, ~ (2021)
- Jain, S., "An extended Struve matrix functions and their applications, under review process", ~ (2022)
- Jain, S., "A study of generalized hypergeometric Matrix functions via two-parameter Mittag-Leffler matrix function", Open Physics, 20, pp.1~10 (2022)
- Garrappa, R., "Computing the matrix Mittag-Leffler function with applications to fractional calculus", J. Sci. Comput (2018)
- Goyal, R, "Extended Beta and Gamma Matrix Functions via 2-Parameter Mittag-Leffler Matrix Function", Mathematics, 10(6), pp.892~ (2022)
- Samko, S. G., "Fractional integrals and derivatives (Vol. 1). Yverdon-les-Bains" (1993), Gordon and breach science publishers
- Kilbas, A. A., "Theory and applications of fractional differential equations (Vol. 204)" (2006), elsevier
- Goyal, R., "An Extension of Beta Function by Using wiman’s function", Axioms, 10(3), pp.187~ (2021)
- Goyal, R., "Certain extended type hypergeometric functions of two and three variables, under review", ~ (2022)
관련 논문AI추천
On a new class of summation formulas involving generalized hypergeometric functionsArjun K. Rathie, Dongkyu Lim, Vidha Kulkarni, Yashoverdhan Vyas장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2023 · 제26권 제3호A note on hypergeometric functions of matrix argumentsKuldipkumar K. Chaudhary, Snehal B. Rao대한수학회 · 대한수학회논문집2025 · 제40권 제3호Further Hypergeometric Functions in Four Variables and Their Associated Properties김태균, J. A. Younis, P. Agarwal, S. Jain장전수학회 · Advanced Studies in Contemporary Mathematics2022 · 제32권 제3호On an extension formulas for the triple hypergeometric series $X_8$ due to Exton김용섭, Arjun K. Rathie대한수학회 · 대한수학회보2007 · 제44권 제4호Generating functions for the extended Wright type hypergeometric functionAjay Kumar Shukla, Bhumika Maheshwari, Ranjan Kumar Jana대한수학회 · 대한수학회논문집2017 · 제32권 제1호Recursion Formulas for Exton's triple Hypergeometric FunctionsAshish Verma, Vivek Sahai경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2016 · 제56권 제2호
이 간행물의 다른 논문 (9건)
Continuity conditions for locally bounded endomorphisms of linear Lie groupsA. I. Shternpp. 1-5A note on r-truncated degenerate special polynomialsJongkyum Kwon, Si-hyeon Lee, Lee Chae Jangpp. 7-16A study on recurrence relations for binary sequence matricesA.G. Shannon, Omur devecipp. 17-21On generalized degenerate type Euler polynomialsJongkyum Kwon, Han Young Kim, Lee Chae Jangpp. 23-31On reduction of interval decision-making problemsD. V. Dolgypp. 33-49
